# SDR UPS805130

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN YHM, MAINTENANCE FOUND EMERGENCY EXIT LIGHT AT L1 CABIN ENTRY DOOR DOES NOT TEST.  EMERGENCY EXIT LIGHT ASSY REMOVED AND REPLACED AS PER M/M 33-50-01, OPS CHK GOOD.
